# SDR SWAA2021080588559

- Difficulty date: June 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB STR-27L CRACKED IN DISTRIBUTION BAY AT BS 536 (MARKED) ; / [01] EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 27L BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A.; STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A. REPAIR BS 536; STRINGER 27L.; [04] VERIFIED SRM 53-00-03-2R REPAIR 2 IS APPLICABLE FOR STRINGER REPAIR BS 536; STRINGER 27L.BS 500D+12' TO BS 536; STR 27L. PER SRM 51-10-02. SRM 51-40-02; [10] COMPLETED STEP 1; [11] RECEIVED STRINGER SECTION P/N: HFAB53-SN-011; PO: 830383 AND ANGLE P/N: HFAB53-AN-011; PO: 830381. FABRICATED STRINGER SECTION FROM 7075-T62#0.056' BARET LOT: 1463545-1 AND ANGLE FROM 7075-T62#0.063' CLAD LOT: 1463537-1. LOCATED AND DRILLED AND APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS IAW SRM 53-00-03-2R-1 STEP FROM 4. D. TO 4.I.  UPDATED P.O. 829218-SWA NUMBER. OK TO PRIME; [12] VERIFIED RECEIVING OF STRINGER SECTION P/N: HFAB53-SN-011; PO: 830383 AND ANGLE P/N: HFAB53-AN-011; PO: 830381 & FABRICATION OF STRINGER SECTION FROM 7075-T62#0.056' BARE LOT: 1463545-1 AND ANGLE FROM 7075-T62#0.063' CLAD LOT: 1463537-1. VERIFIED LOCATE; DRILL AND APPLICATION OF CHEMICAL CONVERSION COATING TO REPAIR PARTS IAW SRM 53-00-03-2R-1 STEPS 4. D. TO 4. I.
